International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 2000 / Article

Open Access

Volume 13 |Article ID 941858 | 3 pages | https://doi.org/10.1155/S1048953300000071

A class of nonlinear variational inequalities involving pseudomonotone operators

Received01 Jun 1998
Revised01 Jan 1999

Abstract

We present the solvability of a class of nonlinear variational inequalities involving pseudomonotone operators in a locally convex Hausdorff topological vector spaces setting. The obtained result generalizes similar variational inequality problems on monotone operators.

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

49 Views | 269 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.